Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes stomach pain after consuming nuts?

Answered by
Dr.
Dr. Jnikolla

Pulmonologist

Practicing since :2003

Answered : 1591 Questions

default
Posted on Mon, 27 Mar 2017 in Asthma and Allergy
Question: I have a stomachache ever time I eat nuts--is this an allergy and if it is how can I desensitize myself--I love nuts. Or should I leave them alone
doctor
Answered by Dr. Jnikolla 2 hours later
Brief Answer:
In my opinion you should stop eating nuts.Be careful

Detailed Answer:
Hello
Welcome in HCM.

I can understand your problem.
The first think to do is to diagnose if this is an alergic reaction due to nuts or not.
For this you should do some tests as follows :
Prick tests
Specific IgE
Spirometry test.
Chest X Ray

These are specific tests that are done by the specialist, alergologist.
You've to be aware that in 20 % of cases these tests results negative even in an positive clinical signs and symptoms of the patient.
So it is very important for you to consult your doctor who will further advice you to eat or not the nuts anymore.
The.alergic reactions sometimes are very serious and cause a condition called anaphylaxis.
Be careful
Wish you a good health
Dr.Jolanda
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Lab Tests

Recent questions on  Anaphylaxis

doctor1 MD

I am 59, and recently had surgery to remove a very large lipoma from my back. The surgery was done in an operating room due to the large size of the lipoma. I have a severe allergy to latex - type 1 IgE mediated with anaphylaxis, and strict latex precautions were in place. I also have severe asthma secondary to the latex allergy. I do have diabetes - type 2 insulin dependant, and I am post graves disease. I was intebated. When I was extabated, I had trouble breathing. The Anesth gave me an updraft of epinepherine, and I turned blue, and my O2 sat dropped to 70%. The epi was stoped and I recovered, but had severe chest pain. I was admitted and had the chest pain again the following morning. Evidently I showed an atypical rise in my Troponin T levels, with a negative CKMB. I also had some EKG changes. I was transferred to the large medical center, and was evaluated quite extensively - all was negative (stress echo, nuclear stress, )no angiogram was done. I was on a nitro drip and also on heparin IV. Nothing showed except this elevated troponin t level, and they discharged me without a real diagnosis after 24 hours. What do you think happened to me? Could it be related to my latex allergy? ? histamine release?? My tryptase level was 18.5 Could I be allergic to epinepherine? I also showed some fluid around the heart - ? why?

doctor1 MD

my mother has CRE/resistant klebsiella pnuemoneae(excuse the spelling) She is allergic to most antibiotics,sulfa, & penicillin. She has been treated five times obviouly they haven t worked in full! She easily goes anaphylactic! mid way through treatments. Last trtmt. was 7 days ago. 1st day , IV Ertapenem 1mg and litocane, prior to trtmt. she premeds w/ 50 mgs oral benedryl,1 hour cooktime prior ttrtmt.there was to be an additional 9 doses IM and on 6th dose went into shock. She is being readmitted in a.m. for another attempt she is trying oral doses of colodial silver. HELP WHAT TO DO? hOW LONG CAN THIS GO ON BEFORE SHE DIES? wHAT ARE THE SYMPTOMS OF DEATH DUR TO cre?

doctor1 MD

Hi I have recently been diagnosed with severe allergies, Anaphylaxis, due to peanuts, all nuts, dairy and wheat as well as many fruit and vegetables so my diet is rather restricetd. A couple of weeks ago I started passing blood in my stools - quite a lot and went to the doctor who has referred me to a specialist who is going to carry out an endoscopy to see what s happening. Today, I am having severe pain when passing urine and there is blood everytime. It is so painful, I am drinking plenty of water and cranberry juice. Whys is this happening? I take 1 dose of antihistamine per day for my allergies. I am 55 yrs old, female, 5ft 7in and weigh about 15 stone. I am in a very stressful job trying to meet tough targets in the property business. Can you help? (not with the targets, but my health. Many thanks J

doctor1 MD

While traveling last week, I went into anaphylaxis after eating calamari. Along with eyes, nose, lips, and throat swelling, I vomited violently for hours and had severe abdominal distress. When I finally had a bowel movement, it was followed by bright red blood. I passed blood multiple times. After examination, the ER Dr. said the blood was likely caused by diverticulosis and I should follow up with my GI Dr. My question: Can Anaphylaxis cause acute diverticulitis?

doctor1 MD

dx acid reflux , reactions to variety of PPIs and H2. last 3mos feels like throat strangling after any and all food. now phobic of food. no food for 2 days.

doctor1 MD

I went through a period of about a year at age 48/49 eating excessive sugar (candies,cakes, ice cream etc) along with a lot of fruit drinks rich in sugar. I started breaking out primarily on my scalp but also on my chin and sideburn area. They...

doctor1 MD

Hi doctor. I got a small ulcer wound inside my lower lip. The farmacy recommended a spray called Anaftin. I am always scared of sever allergic reactions when using new medication(like anaphylaxis , breathing issues and other bad stuff like that)....